# SDR LR7A2019123082222

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4676
- Aircraft time: 52,784 hours, 32,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE LH OUTBOARD WING FLAP LEADING EDGE CRACKED AT OWFS84L.    REPAIRED IAW  SMP583 SRM FIG. 51-140-12.
